2 doctors weighed in:
What are some causes of stomach and lower back pain I took acutane for a year and also have problems going number two?
2 doctors weighed in

Dr. Steven Arbit
Physical & Rehabilitation Medicine
In brief: Constipation
Constipation can be a cause of low back pain.
If this has been a change of your bowel habits, you should have this investigated. Acutane would not cause any of this. Acutane can cause joint and low back pain while someone is taking it, but not afterwards.

In brief: Constipation
Constipation can be a cause of low back pain.
If this has been a change of your bowel habits, you should have this investigated. Acutane would not cause any of this. Acutane can cause joint and low back pain while someone is taking it, but not afterwards.
Dr. Steven Arbit
Dr. Steven Arbit
Thank
Dr. JUDY WASHINGTON
Family Medicine
In brief: Constipation?
This could be constipation.
If you are having hard stools or having to strain then that is the cause. You can increase your water intake, eat fiber rich foods and try a stool softener. If this does not help, see your doctor.

In brief: Constipation?
This could be constipation.
If you are having hard stools or having to strain then that is the cause. You can increase your water intake, eat fiber rich foods and try a stool softener. If this does not help, see your doctor.
Dr. JUDY WASHINGTON
Dr. JUDY WASHINGTON
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors